Journal articles on the topic 'Euler's theorem'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Euler's theorem.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Heinrich, Katherine, and Peter Horak. "Euler's Theorem." American Mathematical Monthly 101, no. 3 (1994): 260. http://dx.doi.org/10.2307/2975604.
Full textHeinrich, Katherine, and Peter Horak. "Euler's Theorem." American Mathematical Monthly 101, no. 3 (1994): 260–61. http://dx.doi.org/10.1080/00029890.1994.11996939.
Full textÇÖKEN, A. CEYLAN. "ON EULER'S THEOREM IN SEMI-EUCLIDEAN SPACES $\mathbb{E}_{v}^{n+1}$." International Journal of Geometric Methods in Modern Physics 08, no. 05 (2011): 1117–29. http://dx.doi.org/10.1142/s0219887811005579.
Full textDini Wahyuningsih. "Teorema Kecil Fermat (Fermat’s Little Theorem)." Jurnal Pustaka Cendekia Pendidikan 2, no. 3 (2024): 147–51. https://doi.org/10.70292/jpcp.v2i3.17.
Full textWardlaw, William P. "Euler's Theorem for Polynomials." Mathematics Magazine 65, no. 5 (1992): 334. http://dx.doi.org/10.2307/2691245.
Full textWardlaw, William P. "Euler's Theorem for Polynomials." Mathematics Magazine 65, no. 5 (1992): 334–35. http://dx.doi.org/10.1080/0025570x.1992.11996048.
Full textKunwar, Rajendra, and Laxmi G. C. "Inductive Insights into Preserving Euler Characteristics in Topological Transformations." Journal of Mathematics Instruction, Social Research and Opinion 3, no. 3 (2024): 335–59. http://dx.doi.org/10.58421/misro.v3i3.305.
Full textMajeed, Amir Sabir. "Embedding of Neutrosophic Graphs on Topological Surfaces." JOURNAL OF UNIVERSITY OF BABYLON for Pure and Applied Sciences 32, no. 2 (2024): 183–96. http://dx.doi.org/10.29196/jubpas.v32i2.5279.
Full textKandall, Geoffrey A. "Euler's Theorem for Generalized Quadrilaterals." College Mathematics Journal 33, no. 5 (2002): 403. http://dx.doi.org/10.2307/1559015.
Full textDubeau, F., and S. Labbe. "Euler's characteristics and Pick's theorem." International Journal of Contemporary Mathematical Sciences 2 (2007): 909–28. http://dx.doi.org/10.12988/ijcms.2007.07094.
Full textChen, William Y. C., and Kathy Q. Ji. "Weighted forms of Euler's theorem." Journal of Combinatorial Theory, Series A 114, no. 2 (2007): 360–72. http://dx.doi.org/10.1016/j.jcta.2006.06.005.
Full textKoshy, Thomas. "82.6 A Generalisation of Euler's Theorem." Mathematical Gazette 82, no. 493 (1998): 80. http://dx.doi.org/10.2307/3620158.
Full textGrünbaum, Branko, and Murray S. Klamkin. "Euler's Ratio-Sum Theorem and Generalizations." Mathematics Magazine 79, no. 2 (2006): 122. http://dx.doi.org/10.2307/27642919.
Full textGrünbaum, Branko, and Murray S. Klamkin. "Euler's Ratio-Sum Theorem and Generalizations." Mathematics Magazine 79, no. 2 (2006): 122–30. http://dx.doi.org/10.1080/0025570x.2006.11953389.
Full textZYUZ’KOV, Valentin Mikhailovich. "AROUND EULER'S THEOREM ON SUMS OF DIVISORS." Vestnik Tomskogo gosudarstvennogo universiteta. Matematika i mekhanika, no. 51 (February 1, 2018): 19–32. http://dx.doi.org/10.17223/19988621/51/3.
Full textAhn, Seung-Ho, Dong-Soo Kim, and Young-Ho Kim. "A CONVERSE OF EULER'S THEOREM FOR POLYHEDRA." Honam Mathematical Journal 33, no. 4 (2011): 495–98. http://dx.doi.org/10.5831/hmj.2011.33.4.495.
Full textMohan, Maya, M. K. Kavitha Devi, and Jeevan Prakash V. "Exponential Simplification Using Euler's and Fermat's Theorem." Procedia Computer Science 78 (2016): 714–21. http://dx.doi.org/10.1016/j.procs.2016.02.029.
Full textHolst, Lars. "Probabilistic Proofs of Euler Identities." Journal of Applied Probability 50, no. 4 (2013): 1206–12. http://dx.doi.org/10.1239/jap/1389370108.
Full textHolst, Lars. "Probabilistic Proofs of Euler Identities." Journal of Applied Probability 50, no. 04 (2013): 1206–12. http://dx.doi.org/10.1017/s0021900200013887.
Full textSălăjan (Pomian), Raluca Anamaria. "The convergence of the Euler's method." Journal of Numerical Analysis and Approximation Theory 39, no. 1 (2010): 87–92. http://dx.doi.org/10.33993/jnaat391-922.
Full textLi, Chengze, Yunhan Lin, and Shichen Xiang. "Complex Analysis and Residue Theorem." Highlights in Science, Engineering and Technology 38 (March 16, 2023): 736–45. http://dx.doi.org/10.54097/hset.v38i.5938.
Full textGrunbaum, Branko, and G. C. Shephard. "A New Look at Euler's Theorem for Polyhedra." American Mathematical Monthly 101, no. 2 (1994): 109. http://dx.doi.org/10.2307/2324358.
Full textLiu, Ji-Cai. "Some finite generalizations of Euler's pentagonal number theorem." Czechoslovak Mathematical Journal 67, no. 2 (2017): 525–31. http://dx.doi.org/10.21136/cmj.2017.0063-16.
Full textKim, Dong-Soo, and Young-Ho Kim. "TOTAL ANGULAR DEFECT AND EULER'S THEOREM FOR POLYHEDRA." Pure and Applied Mathematics 19, no. 1 (2012): 37–42. http://dx.doi.org/10.7468/jksmeb.2012.19.1.37.
Full textBar-Itzhack, I. Y. "Extension of Euler's theorem to n-dimensional spaces." IEEE Transactions on Aerospace and Electronic Systems 25, no. 6 (1989): 903–9. http://dx.doi.org/10.1109/7.40731.
Full textBuchanan, J. M., and Y. J. Yoon. "Generalized Increasing Returns, Euler's Theorem, and Competitive Equilibrium." History of Political Economy 31, no. 3 (1999): 511–23. http://dx.doi.org/10.1215/00182702-31-3-511.
Full textGrünbaum, Branko, and G. C. Shephard. "A New Look at Euler's Theorem for Polyhedra." American Mathematical Monthly 101, no. 2 (1994): 109–28. http://dx.doi.org/10.1080/00029890.1994.11996917.
Full textGaitanas, Konstantinos. "Euler's Favorite Proof Meets a Theorem of Vantieghem." Mathematics Magazine 90, no. 1 (2017): 70–72. http://dx.doi.org/10.4169/math.mag.90.1.70.
Full textPieper, Herbert. "On Euler's contributions to the four-squares theorem." Historia Mathematica 20, no. 1 (1993): 12–18. http://dx.doi.org/10.1006/hmat.1993.1003.
Full textWang, Mingshen. "Group Theory in Number Theory." Theoretical and Natural Science 5, no. 1 (2023): 9–13. http://dx.doi.org/10.54254/2753-8818/5/20230254.
Full textYim, Jaehoon, Sanghun Song, and Jiwon Kim. "Mathematically gifted elementary students' revisiting of Euler's polyhedron theorem." Mathematics Enthusiast 5, no. 1 (2008): 125–42. http://dx.doi.org/10.54870/1551-3440.1091.
Full textHilton, Peter, and Jean Pedersen. "Euler's Theorem for Polyhedra: A Topologist and Geometer Respond." American Mathematical Monthly 101, no. 10 (1994): 959. http://dx.doi.org/10.2307/2975162.
Full textCeulemans, A., and P. W. Fowler. "Extension of Euler's theorem to symmetry properties of polyhedra." Nature 353, no. 6339 (1991): 52–54. http://dx.doi.org/10.1038/353052a0.
Full textHilton, Peter, and Jean Pedersen. "Euler's Theorem for Polyhedra: A Topologist and Geometer Respond." American Mathematical Monthly 101, no. 10 (1994): 959–62. http://dx.doi.org/10.1080/00029890.1994.12004575.
Full textFrye, Erin K., and Peter L. Glidden. "Illustrating Mathematical Connections: A Geometric Proof of Euler's Theorem." Mathematics Teacher 89, no. 1 (1996): 62–65. http://dx.doi.org/10.5951/mt.89.1.0062.
Full textSavage, Carla D., та Ae Ja Yee. "Euler's partition theorem and the combinatorics of ℓ-sequences". Journal of Combinatorial Theory, Series A 115, № 6 (2008): 967–96. http://dx.doi.org/10.1016/j.jcta.2007.11.006.
Full textK.L, Bajaj. "Exploring Number Theory: From Prime Numbers to Cryptographic Algorithms." Modern Dynamics: Mathematical Progressions 1, no. 3 (2024): 10–14. https://doi.org/10.36676/mdmp.v1.i3.36.
Full textSOWARD, A. M., and P. H. ROBERTS. "On the derivation of the Navier–Stokes–alpha equations from Hamilton's principle." Journal of Fluid Mechanics 604 (May 14, 2008): 297–323. http://dx.doi.org/10.1017/s0022112008001213.
Full textBallantine, Cristina, and Amanda Welch. "Beck-type companion identities for Franklin's identity." Contributions to Discrete Mathematics 18, no. 1 (2023): 53–65. http://dx.doi.org/10.55016/ojs/cdm.v18i1.72779.
Full textNyirenda, Darlison. "On parity and recurrences for certain partition functions." Contributions to Discrete Mathematics 15, no. 1 (2020): 72–79. http://dx.doi.org/10.55016/ojs/cdm.v15i1.67964.
Full textZhu, Peiyu. "Lagrange’s Theorem in Group Theory: Proof and Applications." Highlights in Science, Engineering and Technology 47 (May 11, 2023): 75–78. http://dx.doi.org/10.54097/hset.v47i.8168.
Full textSeetharaman, P. "A Proof of Fermat's Last Theorem using an Euler's Equation." Asian Research Journal of Mathematics 6, no. 3 (2017): 1–24. http://dx.doi.org/10.9734/arjom/2017/36405.
Full textDobbs, David E. "On the smoothness condition in Euler's theorem on homogeneous functions." International Journal of Mathematical Education in Science and Technology 49, no. 8 (2018): 1250–59. http://dx.doi.org/10.1080/0020739x.2018.1452303.
Full textNef, Walter. "A New Look at Euler's Theorem for Polyhedra: A Comment." American Mathematical Monthly 104, no. 2 (1997): 150. http://dx.doi.org/10.2307/2974982.
Full textHill, William D. "Comments on Euler's theorem for homogeneous functions and proofs thereof." Journal of Chemical Education 65, no. 3 (1988): 282. http://dx.doi.org/10.1021/ed065p282.2.
Full textNef, Walter. "A New Look at Euler's Theorem for Polyhedra: A Comment." American Mathematical Monthly 104, no. 2 (1997): 150–51. http://dx.doi.org/10.1080/00029890.1997.11990613.
Full textNaskręcki, Bartosz, Mariusz Jaskolski, and Zbigniew Dauter. "The Euler characteristic as a basis for teaching topology concepts to crystallographers." Journal of Applied Crystallography 55, no. 1 (2022): 154–67. http://dx.doi.org/10.1107/s160057672101205x.
Full textCeulemans, A., and P. W. Fowler. "Symmetry extensions of Euler's theorem for polyhedral, toroidal and benzenoid molecules." Journal of the Chemical Society, Faraday Transactions 91, no. 18 (1995): 3089. http://dx.doi.org/10.1039/ft9959103089.
Full textAdewumi, Michael A. "Comments on "On Euler's theorem for homogeneous functions and proofs thereof"." Journal of Chemical Education 63, no. 7 (1986): 610. http://dx.doi.org/10.1021/ed063p610.
Full textBeattie, Bruce R., Matthew T. Holt, and Myles J. Watts. "On the Function Coefficient, Euler's Theorem, and Homogeneity in Production Theory." Review of Agricultural Economics 24, no. 1 (2002): 240–49. http://dx.doi.org/10.1111/1467-9353.00094.
Full text